Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
Cozymin Strip Of 10 Tablets
Cozymin Strip Of 10 Tablets

Cozymin Strip Of 10 Tablets

By UNIMARCK PHARMA INDIA LIMITED
10 Tablet(s) in Strip
37.40*
MRP 44.00
15% OFF
Inclusive of all taxes
All the Products are packed and stored Safely

Cozymin Strip Of 10 Tablets Description

Cozymin Tablet is a combination medicine used in allergic rhinitis and nasal congestion. It contains paracetamol, cetirizine and phenylephrine as active ingredients. You should not use this medicine

f you are allergic to any of the components of this medicine, having high blood pressure problems or any liver disease. Nausea, allergic reactions such as rashes, dizziness and drowsiness are some common side effects of Cozymin Tablet. These side effects are temporary and go away on their own. If side effects persist or there is no improvement in your condition, then consult with your doctor.

Product Summary

Offer Price₹37.40
You Save₹6.60 (15% on MRP)
ContainsPhenylephrine(5.0 Mg) + Cetirizine(5.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
UsesAllergic rhinitis
Side effectsNausea, vomiting, stomach pain, diarrhoea
TherapyCOUGH COLD PREPARATION
Check more medicines with composition as Phenylephrine(5.0 Mg) + Cetirizine(5.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)

Uses of Cozymin Strip Of 10 Tablets

Cozymin Tablet is used for the treatment of allergic rhinitis, fever and nasal congestion.

Contraindications of Cozymin Strip Of 10 Tablets

  • If you are allergic to this medicine or any of the ingredient of this medicine.
  • If you are suffering from high blood pressure.
  • If you have any heart disease or a liver problem.

Side effects of Cozymin Strip Of 10 Tablets

  • Nausea, vomiting
  • Stomach pain, diarrhoea
  • Allergic reactions like rashes
  • Sleepiness, lazy
  • Dry mouth
  • Headache, dizziness, drowsiness
  • Blurred vision
  • Nervousness
  • Ringing noise in ears
  • Irregular heartbeat
  • High blood pressure

Precautions and Warnings of Cozymin Strip Of 10 Tablets

Pregnancy

Q:
Can I take Cozymin Tablet during pregnancy?
A:
Limited information is available on the use of Cozymin Tablet in pregnancy. Pregnant women should not use it.

Breast Feeding

Q:
Can I take Cozymin Tablet while breastfeeding?
A:
It is not recommended to breastfeed during the treatment. It can harm the newborn baby.

Driving

Q:
Can I drive if I have consumed Cozymin Tablet?
A:
You need to be cautious while driving. It can affect your mental alertness.

Alcohol

Q:
Can I consume alcohol with Cozymin Tablet?
A:
It is advisable to avoid alcohol intake along with the medicine as it can worsen the side effects.

Other General Warnings

Talk to your doctor if
  • You are suffering from a spasm of arteries characterised by vibration, pain and numbness of fingers.
  • You have a kidney or liver problem.
  • You are taking any other medicines containing paracetamol.

Mode of Action of Cozymin Strip Of 10 Tablets

How Does It Work?

  • Paracetamol inhibits prostaglandin synthesis, which is responsible for pain. It also acts on the thermoregulatory centre in the brain and blocks the effect of pyrogen (which is responsible for fever).
  • Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance released by the body).
  • Phenylephrine acts by constricting the arterioles of the nasal mucosa and helps in nasal decongestion.

Directions for Use of Cozymin Strip Of 10 Tablets

Take Cozymin Tablet as directed by your doctor.

Interactions of Cozymin Strip Of 10 Tablets

Interactions with other medicines

  • Certain medicines can interfere with the action of Cozymin Tablet or Cozymin Tablet itself can affect the action of other medicines taken at the same time.
  • Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for a...
    Read more
  • In particular, if you are taking medicines to stop vomiting, nausea such as metoclopramide, domperidone, anticoagulant like warfarin, medicines used to treat brain-related diseases such as alprazolam,...
    Read more
  • Medicines used to treat high cholesterol, such as Cholestyramine can reduce the absorption speed of Paracetamol.

Storage and disposal of Cozymin Strip Of 10 Tablets

  • Store this medicine at room temperature.
  • Keep this medicine out of the reach of children.

Dosage of Cozymin Strip Of 10 Tablets

Overdose

Symptoms of overdose include irritation, restlessness, palpitations, high blood pressure, nausea, vomiting, thirst feeling, fits or convulsions. If you think you have taken too much of this medicine, ...
Read more

Missed a Dose

Do not take a double dose if you have missed the dose, take the next dose as soon as you remember.

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: What are the uses of Cozymin Tablet?

A: Cozymin Tablet has anti-allergic properties and is used for the treatment of allergic rhinitis, fever and nasal congestion.

Q: How to use Cozymin Tablet?

A: Cozymin Tablet should be used in a dose and duration prescribed by your doctor. Take this medicine with a sufficient amount of water without breaking or cutting it.

Q: What does Cozymin Tablet contain?

A: Cozymin Tablet contains a combination of Paracetamol, Phenylephrine and Cetrizine. It is used in nasal congestion and in allergic rhinitis.

Q: What precautions do I need to take before taking Cozymin Tablet?

A: Cozymin Tablet can interact with other medicines. Inform your doctor about all other medicines you are consuming. Also, take this medicine in a dose and duration prescribed by your doctor.
Product Details
Brand
COZYMIN
Expires on or After
28/12/2022
Last Updated on: 05 May 2021 | 03:02 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.